Inner product inequalities for two equivalent norms and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2009) Inner product inequalities for two equivalent norms and applications. Acta Mathematica Vietnamica, 34 (3). pp. 361-369. ISSN 0251-4184


Some inequalities for two inner products which generate the equivalent norms, with applications for invertible bounded linear operators, positive definite self-adjoint operators, integral and discrete inequalities are given.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17496. inner product, Schwarz inequality, bounded linear operators, integral inequalities, discrete inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login